By Topic

Approximate solutions of the magnetic separator equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Watson, J. ; University of Salford, Salford, England

The equations describing the performance of a high-gradient magnetic separator are derived. The equations lead to non-linear partial differential equations which must be solved numerically. Two approximate solutions of these equations are obtained. The first applies when the interaction between the wires is strong and the second when the interaction is weak. These approximations allow the magnetic separator equations to be solved analytically. Systems have been observed which show the behavior indicated by the strong-coupling model.

Published in:

Magnetics, IEEE Transactions on  (Volume:14 ,  Issue: 4 )